Dr Jafar Biazar
Faculty: Faculty of Mathematical Sciences
Department: Department of Applied Mathematics
University of Guilan
Home | Login

| Password Recovery | | فارسی
Dr Jafar Biazar
Academic Rank:

Professor

Faculty:

Faculty of Mathematical Sciences

Department:

Department of Applied Mathematics



Profile :: Education :: Publications :: Courses :: CV :: Contact


 

Editor in Chief

Iranian Journal of Optimization
http://www.ijo.ir/journal/index.php/ijo/index

Editorial Board

Journal of Applied Mathematics,
http://www.hindawi.com/journals/jam/editors/

Journal of Natural Science and Sustainable Technology,
https://www.novapublishers.com/catalog/editorial.php?products_id=4756

International Journal of nonlinear Dynamics in Engineering and Sciences.
http://www.ijndes.com

Journal of Classical Analysis
http://jca.ele-math.com/editorial

Journal of Mathematics and Statistics http://www.asipublishers.com/
 

 



Ph.D(Research)Applied Mathematics(Numerical analysis), Teacher training University, Tehran Iran, (2001).

 

Ph.D.(Courses), Tehran University, Tehran, Iran, 1997.

M.S. Numerical Analysis, Brunel University, England,1977.

B.S. Mathematics, Mashhad University, Iran, 1974.

 



J.Biazar, Aayati Exp Modified Exp Function Method for nonlinear Drinfie systemld-Sokolov,
Journal of King Saud University –Science (In Press).
J. Biazar, M. Eslami, M.R. Islam, Differential transform method for special systems of integral equations
Journal of King Saud University - Science, Volume 24, Issue 3, July 2012, Pages 211-214.
Jafar Biazara, Behzad Ghanbari, The Homotopy perturbation method for solving neutral functional–differential equations with proportional delays, Journal of King Saud University–Science,(2012) 24,33–37
Jafar Biazar, Behzad Ghanbari, HAM solution of some initial value problems arising in heat radiation equations,
Journal of King Saud University - Science, Volume 24, Issue 2, April 2012, Pages 161-165.
J. Biazar, H. Ebrahimi, ,Chebyshev wavelets approach for nonlinear systems of Volterra integral equations Computers & Mathematics with Applications, Volume 63, Issue 3, February 2012, Pages 608-616.

Jafar Biazar, Behzad Ghanbari, The homotopy perturbation method for solving neutral functional–differential equations with proportional delays
Journal of King Saud University - Science, Volume 24, Issue 1, January 2012, Pages 33-37
Jafar Biazar, Mostafa Eslami A reliable algorithm for solving nonlinear Jaulent–Miodek equation
Journal of King Saud University - Science, Volume 23, Issue 2, April 2011, Pages 133-137

Jafar Biazar, Mostafa Eslami , Modified HPM for solving system of Volterra integral equation of the second kind, Journal of King Saud University –Science, Vol. 2,Issue i2011-35-39.
Jafar Biazar, Mostafa Eslami , A new Homotopy perturbation method for solving systems of Partial differential equations, Computers & Mathematics with Applications, 62, 1,2011, PP225-234.
Jafar Biazar ,Mehdi Gholami Porshokouhi, Behzad Ghanbari,Mohammad Gholami Porshokouhi, Numerical solution of functional integral equations by the variational iteration method, Journal of Computational and Applied Mathematics, Vol 235, 8, 15 Feb 2011, Pages 2581-2585.

Jafar Biazar, Behzad Ghanbari,Mehdi Gholami Porshokouhi, Mohammad Gholami Porshokouhi, He’s homotopy perturbation method: A strongly promising method for solving non-linear systems of the mixed Volterra–Fredholm integral equations, Computers & Mathematics with Applications, Volume 61, Issue 4, February 2011, Pages 1016-1023.
Jafar Biazar, Behzad Ghanbari, Notes on “An improvement to homotopy perturbation method for solving system of linear equations, Computers & Mathematics with Applications, Volume 61, Issue 6, March 2011, Page 1704
 

[1]     Biazar, J., Gholami Porshokuhi, M., Ghanbari, B., Extracting a general iterative method from an Adomian decomposition method and comparing it to the variational iteration method, Computers and Mathematics with Applications , Articles not published yet, but availableonlineArticle in Press

 

[2]     Biazar, J., Ayati, Z., Ebrahimi, H., Homotopy perturbation method for general form of porous medium equation, (2009), Journal of Porous Media 12 (11), pp. 1121-1127.

 

[3]   Biazar, J., Ghazvini, H., Convergence of the homotopy perturbation method for partial differential equations , Nonlinear Analysis: Real World Applications, (2009) 10 (5), pp. 2633-2640.

 

[4]   Biazar, J., Ghazvini, H., Exact solutions for nonlinear burgers" equation by homotopy perturbation method , Numerical Methods for Partial Differential Equations, (2009) 25 (4), pp. 833-842 .

 

[5]   Biazar, J., Ebrahimi, H., Ayati, Z., An approximation to the solution of telegraph equation by variational iteration method ,  Numerical Methods for Partial Differential Equations, (2009) 25 (4), pp. 797-801 .

 

[6]   Biazar, J., Aminikhah, H., Exact and numerical solutions for non-linear Burger"s equation by VIM , Mathematical and Computer Modelling , (2009),49 (7-8), pp. 1394-1400 .

 

[7]   Biazar, J., Ghazvini, H., Eslami, M., He"s homotopy perturbation method for systems of integro-differential equations  , Chaos, Solitons and Fractals , (2009)39 (3), pp. 1253-1258  .

 

[8]   Biazar, J., Ghazvini, H., He"s homotopy perturbation method for solving systems of Volterra integral equations of the second kind ,  Chaos, Solitons and Fractals, (2009) 39 (2), pp. 770-777  .

 

[9]   Biazar, J., Ayati, Z., Ebrahimi, H., Comparing homotopy perturbation method and adomian decomposition method , AIP Conference Proceedings, (2008)1048, pp. 80-86  .

 

[10]     Biazar, J., Ayati, Z., Application of the Exp-function method to the equal-width wave equation  ,  Physica Scripta, (2008) 78 (4), art. no. 045005  .

 

[11]     Biazar, J., Ghazvini, H., An analytical approximation to the solution of a wave equation by a variational iteration method ,  Applied Mathematics Letters, (2008) 21 (8), pp. 780-785   .

 

[12]Biazar, J., Ghazvini, H., Homotopy perturbation method for solving hyperbolic partial differential equations ,  Computers and Mathematics with Applications, (2008) 56 (2), pp. 453-458.

 

[13]Biazar, J., Ghazvini, H., Numerical solution for special non-linear Fredholm integral equation by HPM  ,  Applied Mathematics and Computation , (2008),195 (2), pp. 681-687.

 

[14]   Biazar, J., Ghazvini, H., Eslami, M., He"s homotopy perturbation method for systems of integro-differential equations  , Chaos, Solitons and Fractals , (2009)39 (3), pp. 1253-1258  .

 

[15]   Biazar, J., Ghazvini, H., He"s homotopy perturbation method for solving systems of Volterra integral equations of the second kind ,  Chaos, Solitons and Fractals, (2009) 39 (2), pp. 770-777  .

 

[16]   Biazar, J., Ayati, Z., Ebrahimi, H., Comparing homotopy perturbation method and adomian decomposition method , AIP Conference Proceedings, (2008)1048, pp. 80-86  .

 

[17]   Biazar, J., Ayati, Z., Application of the Exp-function method to the equal-width wave equation  ,  Physica Scripta, (2008) 78 (4), art. no. 045005  .

 

[18]   Biazar, J., Ghazvini, H., An analytical approximation to the solution of a wave equation by a variational iteration method ,  Applied Mathematics Letters, (2008) 21 (8), pp. 780-785   .

 

[19]     Biazar, J., Ghazvini, H., Homotopy perturbation method for solving hyperbolic partial differential equations ,  Computers and Mathematics with Applications, (2008) 56 (2), pp. 453-458.

 

[20]     Biazar, J., Ghazvini, H., Numerical solution for special non-linear Fredholm integral equation by HPM  ,  Applied Mathematics and Computation , (2008),195 (2), pp. 681-687.

  


‎[21]‎ J. Biazar , H. Ghazvini, Exact solutions for non-linear Schrödinger equations by He’s Homotopy ‎perturbation method, Physics letter A, 366 (2007) 79-84.‎

‎[22]‎ J. Biazar et al, A hybrid of the restarted Arnoldi and electromagnetism meta-heuristic methods for ‎calculating eigenvalues and eigenvectors of a non-symmetric matrix, Applied Mathematics and ‎Computation, 191 (2007) 79-88.‎

‎[23]‎ J. Biazar , M. Islami, H. Ghazvini, Homotopy perturbation method for systems of partial differential ‎equations, Journal of Nonlinear Sciences and Numerical Simulation, 8 (3) (2007) 411-416.‎

‎[24]‎ J. Biazar , H. Ghazvini, He’s variational iteration method for solving linear and non-linear systems ‎of ordinary differential equations, Applied Mathematics and Computation , 191 (2007) 287-297.‎

‎[25]‎ J. Biazar , H. Ghazvini, Solution of the Wave Equation by Homotopy Perturbation Method, ‎International Mathematical Forum, 2 (45) (2007) 2237-2244.‎

‎[26]‎ J. Biazar , H. Ghazvini, M. Eslami, He’s homotopy perturbation method for systems of integro-‎differential equations, Chaos, Solitons and Fractals (in press).‎

‎[27]‎ J. Biazar , H. Ghazvini, An analytical approximation to the solution of wave equation by variational ‎iteration method, Applied Mathematics Letters (in press).‎

‎[28]‎ J. Biazar , H. Ghazvini, Numerical solution for special non-linear Fredholm integral equation by ‎HPM, Applied Mathematics and Computation,195 (2008) 681–687‎

‎[29]‎ J. Biazar , H. Ghazvini, Homotopy perturbation method for solving hyperbolic partial differential ‎equations, Computers and Mathematics with application (in press).‎

‎[30]‎ J. Biazar, A. Amirteimoori, An improvement to the fixed point iterative method, Applied ‎Mathematics and Computation 182 (2006) 567–571.‎

‎[31]‎ J. Biazar, M. Ilie, A. Khoshkenar , An improvement to an alternate algorithmfor computing ‎Adomian polynomials in special cases, Applied Mathematics and Computation 173 (2006) 582–592.‎

‎[32]‎ J. Biazar and H. Ebrahimi, An approximation to the solution of Klein-Gordon equation with initial ‎or boundary value condition, International Mathematical Forum, 1, 2006, no. 29, 1433 – 1439.‎

‎[33]‎ J. Biazar, L. Farrokhi, M.R. Islam, Modeling the pollution of a system of lakes, Applied ‎Mathematics and Computation 178 (2006) 423–430.‎

‎[34]‎ E. Babolian, J.Biazar, Solution of Heat Equation with Nonlinear and Nonlocal Boundary Conditions ‎by Adomian Decomposition Method, Southeast Asian Bulletin of Mathematics (2005) 29: 1045–1055.‎

‎[35]‎ J. Biazar and Z. Ayati, An approximation to the solution of parabolic equation by Adomian ‎decomposition method and comparing the result with Crank-Nicolson method, International ‎Mathematical Forum, 1, 2006, no. 39, 1925-1933.‎

‎[36]‎ J. Biazar, A. Ranjbar, A Comparison between Newton’s Method, and A.D.M for Solving Special ‎Fredholm Integral Equations, International Mathematical Forum, 2 (2007) 215 – 222.‎

‎[37]‎ J. Biazar, H. Ebrahimi, An Approximation to the Solution of Telegraph Equation by Adomian ‎Decomposition Method, International Mathematical Forum, 2, 2007, no. 45, 2231 – 2236.‎

‎[38]‎ J. Biazar, S. Shafiof, A Simple Algorithm for CalculatingAdomian Polynomials, Int. J. Contemp. ‎Math. Sciences, Vol. 2, 2007, no. 20, 975 – 982.‎

‎[39]‎ Jafar Biazar, Masumeh Pourabd, A Maple program for computing Adomian polynomials, ‎International Mathematical Forum, 1, 2006, no. 39, 1919-1924.‎

‎[40]‎ J. Biazar, H. Ghazvini, s variational iteration method for fourth-order parabolic equations ‎Computers and Mathematics with application, ( In Press).‎

‎[41]‎ J. Biazar , H. Ghazvini, He’s Variational Iteration Method for Solving Hyperbolic Differential ‎Equations, International Journal of Nonlinear Sciences and Numerical Simulation, 8 (3) (2007) 311-‎‎314.‎

‎[42]‎ J.Biazar, etl, Investigation of a novel perforation technique in petroleum wells—perforation by ‎drilling, Journal of the Franklin Institute, 344(5)(2007)777-789.‎

‎[43]‎ J. Biazar and Z. Ayati, A numerical solution of reaction-diffusion Brusselator system by A.D.M. ‎Journal of Nature Science and Sustainable Technology.(In Press).‎

‎[44]‎ J. Biazar and Z. Ayati , An approximation to the solution of the Brusselator system by Adomian ‎decomposition method and comparing the results with Runge-Kutta method, International Journal of ‎Contemporary Mathematical Sciences, 2 (20) (2007) 983-989.‎‏ ‏

‎[45]‎ Jafar Biazar, Leila Farrokhi, Solving the Lorenz system by Adomian Decomposition method and ‎comparing the results with the results of Runge- Kutta method, Far East Journal of Applied ‎Mathematics, 24 (1) (2006) 39-44.‎


‎[46]‎ Solution of systems of integro-differential equations by Adomian decomposition method, Applied ‎mathematics and computations,163 (2005)1232-1238‎

‎[47]‎ A Computational method for solution of the prey and Predator problem, Applied mathematics and ‎computations,163 (2005) 841–847‎

‎[48]‎ Solution of telegraph equation by Adomian decomposition method,International Mathematical ‎Journal,(submitted for Publication). ‎

‎[49]‎ An Analytical approximation to the Analysis of two phase Stefan problem under the influence of ‎arbitrary laser irradiation, International Mathematical Journal.(Submitted for publication)‎

‎[50]‎ Adomian Decomposition method for the solution of transient energy equation in rocks subject to ‎laser irradiation, Iranian Journal of science and Technology(In Press). ‎

‎[51]‎ The Analytical Solution of the transient kinetics problem of submerged continuous Fermentation, ‎Bulletin of mathematical Biology, and (Submitted for publication).‎

‎[52]‎ An Analytical approximation to the solution of reservoir permeability from the porous flow ‎equation, International Mathematical Journal, Vol. 5,No.2,2004.‎

‎[53]‎ On the composition method for a system of linear equations and system of linear Volterr integral ‎equations, applied mathematics and computation,147,PP.19-27,2004.‎

‎[54]‎ Solution of systems of ordinary differential equations with Adomian decomposition method, Apple. ‎Math. And Computation,147, PP.713-719,2004. ‎

‎[55]‎ The decomposition method applied to system of fredholm integral equations of the second kind. ‎Applied mathematics and Computations, 148/2 pp. 443-452,2004.‎

‎[39]‎ A comparison between Adomian decomposition method and iterative methods to solve system of ‎linear equations, App. Math. And Computations, (In press).‎

‎[56]‎ Solution of Radioactive materials conversion problem by Adomian decomposition method, Far east ‎journal of Applied mathematics,11(2),2003. ‎

‎[41]‎ Solution of a system of Volterra integral equations of the first kind by Adomian method. App. Math. ‎And Computations, 139/2-3, PP.249-256, 2003.‎

‎[42]‎ Solution of a linear system of Volterra integral equations by Adomian method, Far East journal of ‎mathematical sciences, 7(1), PP.17-25,2002..‎

‎[43]‎ An alternate algorithm for computing Adomian polynomials, App. Math. And Computations, 138/2-‎‎3 pp 523-529 2003. ‎

‎[44]‎ Solution of Heat equations with nonlinear and non-local Boundary Conditions by Adomian ‎decomposition method, south East Assign Bulletin of mathematics,Vol.28,2004. ‎

‎[45]‎ Solution of the kinetic modeling of lactic acid fermentation using Adomian decomposition method, ‎App. Math. And Computations, 144,PP.433-439,2003.‎

‎[46]‎ Solving concrete examples by Adomian method, Applied Mathematics and Computation, 135, ‎PP.161-167, 2003.‎

‎[47]‎ Solution of nonlinear equations by modified Adomian decomposition method, App. mathematics and ‎computations, Applied Mathematics and Computations, 132/1, PP.167-172, 2002.‎

‎[48]‎ On the order of convergence of Adomian method, App. mathematics and computation, 130/2-3, ‎PP.383-387, 2002.‎

‎[49]‎ Solving the problem of Biological species living together by Adomian decomposition method, ‎Applied mathematics and Computations, 129/2-3, PP.339-343, 2002.‎

‎[50]‎ Solution of a system of nonlinear Volterra integral equations, Far East journal of mathematical ‎science, 2(6), PP.935-946, 2000.‎

‎[51]‎ An approximation to the solution of hyperbolic equations by Adomian decomposition method and ‎comparison with characteristics method,Applied Mathematics and Computation,163 (2005)633-638.‎

‎[52]‎ Extension of power series method for solving partial differential equations,Applied Mathematics and ‎Computation(submitted for Publication).‎

‎[53]‎ A new approach to solution of the prey and predate problem and comparing the results with ‎Adomian method,Applied Mathematics and Computation,171 (2005) 483-491.‎

‎[54]‎ J. Biazar, M. Ilie, A. Khoshkenar, An improvement to an alternate algorithm for computing ‎Adomian polynomials in special cases, Applied Mathematics and Computation 173 (2006) 582–592.‎

‎[55]‎ Jafar Biazar and Masumeh Pourabd, A Maple Program for Solving Systems of Linear and ‎Nonlinear Integral Equations by Adomian Decomposition Method‏ ‏Int. J. Contemp. Math. Sciences, ‎Vol. 2, 2007, no. 29, 1425 - 1432.‎

‎[56]‎ J. Biazar, F. Azimi, Hes Homotopy Perturbation Method for Solving Helmholtz ‎Equation,INTERNATIONAL JOURNAL OF CONTEMPORARY MATHEMATICAL SCIENCES, Vol. 3, 2008, no. 15, 739-744.‎

‎[57]‎ J. Biazar, Samira Bozorgi, Exact Solutions of Some Hyperbolic Equations with Initial Conditions, ‎INTERNATIONAL JOURNAL OF CONTEMPORARY MATHEMATICAL SCIENCES, Vol. 3, 2008, no. 15, 745-751.‎

‎[58]‎ J. Biazar, Hosseini, Gholamin, Homotopy Perturbation Method Fokker-Planck Equation , ‎International Mathematical Forum, (In Press).‎

‎[59]‎ J. Biazar, B. Ghanbari, A New Computational Approach for Nonlinear Equations, Applied ‎Mathematical Sciences, (In Press).‎

‎[60]‎ J. Biazar, H. Ghazvini, Exact solutions for non-linear Burgers" equation by homotopy perturbation ‎method, Numerical Methods for Partial Differential Equations [In Press].‎

‎[61]‎ J. Biazar, H. Ghazvini, Study of convergence of homotopy perturbation method for solving ‎systems of differential equations, Computers and Mathematics with Applications [In Press].‎

‎[62]‎ J. Biazar, H. Ghazvini, A new technique for solving integral-differential equations, Computers ‎and Mathematics with Applications [In Press].‎






 



[ not available ]




contact Dr Jafar Biazar
biazar@guilan.ac.ir,jafar.biazar@gmail.com
Departhment of Applied Mathematics, Faculty of Mathematical Sciences,
University of Guilan, P.O.box 1914, Rasht, Iran.
Email: biazar@guilan.ac.ir,jafar.biazar@gmail.com   Login